Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28409
Title: Estimation of the positional uncertainty in line simplification in GIS
Authors: Cheung, CK
Shi, W 
Issue Date: 2004
Source: Cartographic journal, 2004, v. 41, no. 1, p. 37-45 How to cite?
Journal: Cartographic Journal 
Abstract: This paper presents a new model for handling positional uncertainty in the process of line simplification. It considers that positional uncertainty in a simplified line is caused by (a) positional uncertainty in an initial line propagated through the process and (b) a deviation of the simplified line from the initial line. In order to describe the uncertainty in the simplified line, the maximum distance is defined as a measure. This measure is further adopted to determine parameters to a line simplification algorithm. Therefore, this model makes a step forward in the implementation of an uncertainty indicator for the line simplification. As compared existing models, the proposed uncertainty model in this paper is more comprehensive in uncertainty assessment for line simplification.
URI: http://hdl.handle.net/10397/28409
ISSN: 0008-7041
DOI: 10.1179/000870404225019990
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

18
Last Week
0
Last month
0
Citations as of Sep 8, 2017

WEB OF SCIENCETM
Citations

15
Last Week
0
Last month
0
Citations as of Sep 15, 2017

Page view(s)

38
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.